# SDR AWXA200600689

- Difficulty date: April 16, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 30,576 hours, 11,755 cycles
- Engine: Iae V2527A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: AC69924
- Part serial: EGK068
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 12,542 hours, 4,837 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PHX - ENGINE ANOMALY - FLT 0091 - CREW REPORTED THAT THE NR 1 ENGINE STALLED WHEN CREW LEVELED OFF AT 370.  ENGINE RECOVERED AND OPERATED NORMALLY THE REMAINDER OF THE FLT.  MX PERFORMED BOROSCOPE INSPECTION OF THE HPC STAGES 3 AND 6 IAW AWA TASK CARD I5M72308 AND MM 71-00-00-810-808.  PERFORMED DETAILED VISUAL INSPECTION ON THE BURNER PRESSURE SENSOR TUBE IAW AWA TASK CARD I5M73304.  ALSO PERFORMED FUNCTIONAL CHECK OF THE HPC 7TH AND 10TH STAGE BLEED VALVES AND SOLENOIDS IAW AWA TASK CARD I5M75301.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE STAGE 7B AND 7C BLEED VALVES IAW AMM 75-32-52.  PERFORMED POWER ASSURANCE TESTS IAW AWA TASK CARD F5M71312.  OPERATIONAL CHECKS WERE GOOD.
